# SDR SWAA2023060145777

- Difficulty date: May 4, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS947.5 RBL21 AND WL178 AT AFT CARGO COMPARTMENT 2023-295524<[01] REPLACED INTERCOSTAL-WEB LOCATED BS947.5 RBL21 AND WL178 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A7500; SHEET 24 AND REV -:; SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK CARD COMPLETED  REPLACED INTERCOSTAL-WEB LOCATED BS947.5 RBL21 AND WL178 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A7500; SHEET 24 AND REV -:; SEE INDIVIDUAL SIGN-OFF BELOW RII
